# SDR ABXA2022030331

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767
- Aircraft serial: 24316
- Aircraft time: 111,572 hours, 32,461 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: None
- Part number: 0856LU6AI
- Part serial: AS06162276
- Condition: None
- Location: Zone 100
- Part time: 8,611 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START: R AUX PITOT EICAS MESSAGE, AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED R/H AUX PITOT PROBE IAW B767 AMM 34-11-01 OPS AND LEAK CHECK GOOD. REMOVED AND REPLACED K243 IAW WDM 30-31-13. OPS CHECK GOOD. A/C REMAINS RVSM COMPLIANT. AIRCRAFT RETURNED TO SERVICE.
